# SDR SWIA202157255

- Difficulty date: February 24, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH REO 601R-53-61-1240 REV -D DATED 2016-10-31 FOUND LEFT HAND LOWER STIFFNER AT FS 621 AFT SIDE OF BULKHEAD CRACKED   (C-CHECK RO 4/2/2021)    REMOVED AND REPLACED WITH NEW SERVICABLE STIFFNER PN- 601R36008-51 IAW CRJ 200 SRM 51-42-06 , 51-25-01.
